# SDR SIMA20160728001

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,068 hours, 32,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 104884
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT, CEILING, AISLE CEILING, AND LT EXTERIOR FWD WING LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE NR 1 EPSU IAW WC 33-700-19.  OPS CHECKED GOOD IAW 33-700-17.
